# SDR DALA2024011000473

- Difficulty date: January 9, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N377DN
- Make and model: Airbus A321-211
- Aircraft serial: 8856
- Aircraft time: 14,662 hours, 6,356 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Cable
- Part number: UNKNOWN
- Condition: Out Of Limits
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3077 RUDDER CABLE TENSION OUT OF LIMITS. CORRECTIVE ACTION: ADJUSTED CABLE TENSION PER A321 AMM 27-21-00-820-002-A. OK FOR SERVICE. (0147158)
